Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 19381, 10 pages
Research Article

Integer Powers of Arcsin

1Faculty of Computer Science, Dalhousie University, Halifax, NS B3H2W5, Canada
2Department of Mathematics and Statistics, Grinnell College, Grinnell, IA 50112, USA

Received 1 November 2006; Revised 28 February 2007; Accepted 18 April 2007

Academic Editor: Ahmed Zayed

Copyright © 2007 Jonathan M. Borwein and Marc Chamberland. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • David Borwein, Jonathan M. Borwein, and Richard E. Crandall, “Effective Laguerre Asymptotics,” Siam Journal on Numerical Analysis, vol. 46, no. 6, pp. 3285–3312, 2008. View at Publisher · View at Google Scholar
  • Deyin Zheng, and Wenchang Chu, “Infinite Series With Harmonic Numbers And Central Binomial Coefficients,” International Journal Of Number Theory, vol. 5, no. 3, pp. 429–448, 2009. View at Publisher · View at Google Scholar
  • M. Yu Kalmykov, and B. A. Kniehl, “"Sixth root of unity" and Feymnan diagrams: hypergeometric function approach point of view,” Nuclear Physics B-Proceedings Supplements, vol. 205-06, pp. 129–134, 2010. View at Publisher · View at Google Scholar
  • Michaël Rey, and Françoise Michelot, “Closed expressions for matrix elements of the trigonometric Pöschl–Teller potential,” Physics Letters A, vol. 374, no. 47, pp. 4761–4766, 2010. View at Publisher · View at Google Scholar
  • Sandro Mattarei, and Roberto Tauraso, “Congruences for central binomial sums and finite polylogarithms,” Journal of Number Theory, vol. 133, no. 1, pp. 131–157, 2013. View at Publisher · View at Google Scholar
  • Lubomir Markov, “Some Results Involving Euler-Type Integrals and Dilogarithm Values,” Advanced Computing in Industrial Mathematics, vol. 728, pp. 123–130, 2017. View at Publisher · View at Google Scholar